Range characterization of Radon transforms on quaternionic projective spaces

Tomoyuki Kakehi

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)599
Number of pages1
JournalMathematische Annalen
Volume301
Issue number1
DOIs
Publication statusPublished - Jan 1995
Externally publishedYes

Fingerprint

Radon Transform
Projective Space
Range of data

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Range characterization of Radon transforms on quaternionic projective spaces. / Kakehi, Tomoyuki.

In: Mathematische Annalen, Vol. 301, No. 1, 01.1995, p. 599.

Research output: Contribution to journalArticle

@article{34646ac7a3624a7482f28182a48afedd,
title = "Range characterization of Radon transforms on quaternionic projective spaces",
author = "Tomoyuki Kakehi",
year = "1995",
month = "1",
doi = "10.1007/BF01446649",
language = "English",
volume = "301",
pages = "599",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Range characterization of Radon transforms on quaternionic projective spaces

AU - Kakehi, Tomoyuki

PY - 1995/1

Y1 - 1995/1

UR - http://www.scopus.com/inward/record.url?scp=23044464662&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=23044464662&partnerID=8YFLogxK

U2 - 10.1007/BF01446649

DO - 10.1007/BF01446649

M3 - Article

VL - 301

SP - 599

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 1

ER -